Alert archive / Washington / Gale Warnings in 2008

Gale Warning 63, NWS Seattle, WA

October 26, 2008

NWS Seattle, WA issued this gale warning at Oct 26, 2008, 1:50 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2008, 1:50 AM PDT (08:50 UTC)
Expired
Oct 26, 2008, 3:01 PM PDT
In force
13 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS76 KSEW 260850
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
150 AM PDT SUN OCT 26 2008

PZZ130-150-261700-
/O.UPG.KSEW.SC.Y.0166.000000T0000Z-081027T1300Z/
/O.NEW.KSEW.GL.W.0063.081026T0850Z-081026T1900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
150 AM PDT SUN OCT 26 2008

...GALE WARNING IN EFFECT UNTIL NOON PDT TODAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. EASTERLY GAP
FLOW OUT OF THE STRAIT IS GIVING EAST WIND AROUND 34 KNOTS AT
TATOOSH ISLAND EARLY THIS MORNING. A STRONG PRESSURE GRADIENT HAS
SET UP BETWEEN STRONG HIGH PRESSURE OVER THE INTERIOR OF BRITISH
COLUMBIA AND LOWER PRESSURE ALONG THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-261600-
/O.NEW.KSEW.SI.Y.0027.081026T0850Z-081026T1600Z/
PUGET SOUND AND HOOD CANAL-
150 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS. NORTH WIND OF 15 TO 25 KNOTS WILL CONTINUE
UNTIL AROUND MID MORNING AND THEN DIMINISH INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ110-261700-
/O.CON.KSEW.RB.Y.0036.000000T0000Z-081026T2200Z/
GRAYS HARBOR BAR-
150 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM
PDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ170-261700-
/O.CON.KSEW.SC.Y.0166.000000T0000Z-081027T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
150 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY. 

WESTERLY SWELL WILL BE AROUND 10 FEET TODAY AND EASTERLY WIND 15
TO 25 KNOTS WILL ALSO PERSIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS AND HAZARDOUS SEAS ARE LIKELY. MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

MARINERS SHOULD AVOID SHOALING AREAS AS LONG PERIOD SWELLS CAN
SHARPEN INTO LARGE BREAKING WAVES. IT IS NOT UNUSUAL FOR WAVES TO
BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY
EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN
LARGER VESSELS.

&&

$$

PZZ153-156-173-176-261700-
/O.CON.KSEW.SW.Y.0046.000000T0000Z-081026T2200Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
150 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PDT THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON. WESTERLY SWELL WILL BE AROUND 10 FEET
TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS
AS LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES. IT
IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING
AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
2 follow-up statements
000
WHUS76 KSEW 261608
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
908 AM PDT SUN OCT 26 2008

PZZ110-261715-
/O.CAN.KSEW.RB.Y.0036.000000T0000Z-081026T2200Z/
GRAYS HARBOR BAR-
908 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED FOR THE GRAYS
HARBOR BAR...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR ROUGH BAR CONDITIONS. 

$$

PZZ130-150-270015-
/O.EXT.KSEW.GL.W.0063.000000T0000Z-081027T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
908 AM PDT SUN OCT 26 2008

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON FOR
THE WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA AND THE COASTAL
WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 20 NM...

THE GALE WARNING IS IN EFFECT UNTIL 6 PM THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-270015-
/O.EXB.KSEW.SI.Y.0027.000000T0000Z-081027T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
908 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON FOR THE CENTRAL STRAIT OF JUAN DE FUCA...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-270015-
/O.EXT.KSEW.SI.Y.0027.000000T0000Z-081027T0100Z/
PUGET SOUND AND HOOD CANAL-
908 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM PDT
THIS AFTERNOON FOR THE PUGET SOUND AND HOOD CANAL...

THE SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 6 PM THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-173-176-261900-
/O.EXT.KSEW.SW.Y.0046.000000T0000Z-081026T1900Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
908 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
NOON PDT TODAY FOR THE COASTAL WATERS FROM JAMES ISLAND TO CAPE
SHOALWATER OUT TO 60 NM...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
NOON TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS
AS LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES. IT
IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING
AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ170-270015-
/O.CON.KSEW.SC.Y.0166.000000T0000Z-081027T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
908 AM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY
FOR THE COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20
TO 60 NM...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS AND/OR HAZARDOUS SEAS ARE LIKELY OR OCCURRING. 
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WEATHER.GOV
000
WHUS76 KSEW 262201
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
301 PM PDT SUN OCT 26 2008

PZZ150-270430-
/O.CAN.KSEW.GL.W.0063.000000T0000Z-081027T0100Z/
/O.EXA.KSEW.SC.Y.0166.000000T0000Z-081027T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
301 PM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY FOR THE
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 20 NM...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MONDAY. THE GALE WARNING
HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR HAZARDOUS SEAS ARE LIKELY OR OCCURRING. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-270430-
/O.CAN.KSEW.GL.W.0063.000000T0000Z-081027T0100Z/
/O.EXB.KSEW.SC.Y.0166.000000T0000Z-081027T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT MONDAY FOR THE
WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MONDAY. THE GALE WARNING
HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS AND/OR HAZARDOUS SEAS ARE LIKELY OR OCCURRING.
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-262315-
/O.CAN.KSEW.SI.Y.0027.000000T0000Z-081027T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
301 PM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED FOR THE CENTRAL
STRAIT OF JUAN DE FUCA...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. 


$$

PZZ135-270100-
/O.CON.KSEW.SI.Y.0027.000000T0000Z-081027T0100Z/
PUGET SOUND AND HOOD CANAL-
301 PM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
PDT THIS AFTERNOON FOR THE PUGET SOUND AND HOOD CANAL...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-270430-
/O.CON.KSEW.SC.Y.0166.000000T0000Z-081027T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
301 PM PDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY
FOR THE COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20
TO 60 NM...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS AND/OR HAZARDOUS SEAS ARE LIKELY OR OCCURRING.
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 25, 8:30 PM PDT, 5 hours 20 minutes earlier.

Area forecast discussion, Oct 25, 8:30 PM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
830 PM PDT SAT OCT 25 2008

.SYNOPSIS...STRONG HIGH PRESSURE ALOFT BUILDING OVER THE PACIFIC
NORTHWEST WILL PRODUCE DRY SUNNY CONDITIONS TO WESTERN WASHINGTON
INTO THE MIDDLE OF THE WEEK. THEN THE WEATHER PATTERN IS EXPECTED TO
CHANGE WITH A SERIES OF PACIFIC WEATHER SYSTEMS RENEWING WETTER
COOLER WEATHER LATE IN THE WEEK AND INTO THE WEEKEND.

&&

.SHORT TERM...SATELLITE IMAGERY SHOWS A FLAT UPPER LEVEL RIDGE NEAR
135W BUILDING A BIT AHEAD OF THE UPSTREAM SHORTWAVE. ONLY BITS OF
CIRRUS MOVING ACROSS WESTERN WA THIS EVENING.

RISING SURFACE PRES OVER SOUTHERN BC AND SURFACE GRADIENTS ARE
TURNING MORE OFFSHORE. COULD SEE A SPREAD OF MINS SUN AM. WIND
SHELTERED AREAS TO BE IN THE 30S WITH A FEW FROSTY SPOTS WHILE WIND
MIXED LOCATIONS WILL BE WARMER WITH MINS IN THE LOWER 40S OR SO.
TEMP/DEWPOINT SPREADS SHOULD NARROW OVERNIGHT WITH FOG LIKELY IN THE
USUAL WIND-SHELTERED AREAS SUCH AS THE SOUTH SOUND AND RIVER VALLEYS
LIKE THE SNOHOMISH/SNOQUALMIE/LOWER CHEHALIS SUN AM.

DEVELOPING LOW LEVEL OFFSHORE FLOW BY SUN SHOULD CREATE SOME WARMER
LOCATIONS LIKE THE CASCADE FOOTHILLS AND COAST. ELSEWHERE IT IS LATE
OCT AND DESPITE THE WARMING ALOFT AS SHOWN BY THIS EVES KUIL RAOB..
IT WILL BE TOUGH TO BREAK THE TEMP INVERSION. HAVE ADJUSTED THE SUN
MIN AND MAX TEMP GRIDS A BIT TO REFLECT THESE THOUGHTS. OTHERWISE
THE SUN FORECAST LOOKS GOOD.

00Z PROGS IN THUS FAR CONTINUE THE TREND OF MOVING THE UPPER RIDGE
AXIS ONSHORE MON AND EAST OF THE CASCADES BY TUE. THE LOW LEVEL
OFFSHORE FLOW WILL PEAK ON SUN NIGHT AND THEN EASE MON AND TURN MORE
SOUTHERLY TUE. SO ANTICIPATE COASTAL HIGHS WILL DROP BACK A BIT MON
WHILE INTERIOR MAXS WILL BE CLOSE TO OR JUST A BIT WARMER THAN SUN.

BY TUE..LOOKS LIKE THE DEVELOPING LOW LEVEL SOUTHERLY FLOW WILL
PERMIT MARINE CLOUDINESS TO INVADE THE COASTAL REGION. OTHERWISE..
THE REST OF THE REGION SHOULD REMAIN SUNNY AND MILD. NO CHANGE TO
WORDED FORECASTS THIS EVENING. BUEHNER

.LONG TERM...FROM PREVIOUS DISCUSSION..THE WESTERN WA DRY SPELL WILL
CONTINUE THROUGH AT LEAST MID WEEK AS THE STRONG UPPER LEVEL RIDGE
REMAINS DOMINANT OVER THE REGION WITH OFFSHORE FLOW. TEMPS WILL BE A
FEW DEGREES COOLER THOUGH WITH THE RIDGE AXIS OVER IN IDAHO. HOWEVER
WILL NEED TO WATCH THE ECMWF CLOSER AS IT CONTINUES TO SLIDE A COLD
FRONT THROUGH THE STATE ON WED. THIS IS MUCH FASTER THAN THE DRIER
12Z GFS RUN...WHICH HAS BEEN SHOWING BETTER RUN TO RUN CONSISTENCY
AS IS THE PREFERRED SOLUTION AT THIS TIME.

CHANGES ARE ON THE WAY AT LEAST BY THURSDAY AS THE GFS AND NOW EURO
SHOW A DEVELOPING STACKED SYSTEM OFFSHORE TREADING TOWARD THE STATE.
AS A RESULT...THE FLOW ALOFT WILL SHIFT TO SOUTHERLY WITH LOW LEVEL
MOISTURE INCREASING ACROSS THE AREA. RAIN MAY BECOME MORE WIDESPREAD
BY FRIDAY AS THIS SYSTEM SENDS A SERIES OF DISTURBANCES OVER THE
AREA. MODELS SHOW THIS PATTERN PERSISTING THROUGH THE WEEKEND WITH A
COOLER AND WETTER FORECAST ON TAP. 33

&&

.AVIATION...UPPER RIDGE BUILDING OVER THE REGION. NORTHERLY LOW
LEVEL FLOW BECOMING EASTERLY. DRY AIR MASS. ANY FOG SHOULD BE
CONFINED TO THE MOST WIND SHELTERED RIVER VALLEYS. 19

KSEA...CLEAR WITH NORTH BREEZE...POSSIBLY BECOME EASTERLY LATER ON
SUN. FOG NOT A REAL CONCERN FOR KSEA WITH OLM-BLI -2MB AND DEW
POINTS DROPPING TOWARD FREEZING.

&&

.MARINE...1036MB HIGH PRES CENTERS OVER CENTRAL B.C. AND NEAR THE
CHARLOTTES THIS EVENING. LOWER PRES ALG N CALIF COAST. NORTHERLY
FLOW AND EASTERLY GRADIENTS FOR GAP EAST WIND DEVELOPING AS WELL
OVERNIGHT...MAINLY WEST ENTRANCE TO THE STRAIT. NO UPDATES.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM
     CAPE FLATTERY TO JAMES ISLAND OUT TO 60 NM AND WEST
     ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS FOR THE
     COASTAL WATERS FROM JAMES ISLAND TO CAPE SHOALWATER OUT TO
     60 NM.

     SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH GRAYS HARBOR BAR
     CONDITIONS.

WWW.WEATHER.GOV/SEATTLE

FOR THE ENHANCED AFD PLEASE VISIT

WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML (ALL LOWERCASE)

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:50 AM PDTSmall Craft Advisory for WindsSEW16 hr

Nearby

Gale Warnings in Washington, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.